# SDR SWAA2016101308726

- Difficulty date: October 8, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 60,180 hours, 46,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP DELAMINATED.   R & R FORE FLAP IAW AMM.
